The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.
Related review: Bull. Amer. Math. Soc., Volume 65, Number 2 (1959), 101--102
MathSciNet review: 1566015
Full text of review: PDF This review is available free of charge.
Authors: A. W. Tucker and R. D. Luce
Title: Contributions to the theory of games,
Additional book information: (Annals of Mathematics Studies, No. 40.) Princeton University Press, 1959. 9+453 pp., $6.00 (paperbound).
Reviewer: J. Wolfowitz
Journal: Bull. Amer. Math. Soc. 65 (1959), 338